Patient :My boyfriend and i had sex about a week ago. We used a condom in which he ejaculated in. We then decided to have unsafe sex, he rinsed his penis and pulled out later on. A few days after that, i noticed a red dye in my urine. Idk if it's a side effect from my acne medicine (doryx). And yesterday, my stomach was sore but i didn't work out. Am i pregnant?
Thanks for the query.
I understand your concern.
Discoloration of urine is not a common side effect with Doryx.
Red dye in urine can be seen due to causes like urinary tract infections, intermenstrual vaginal spotting etc.
If this reddish color in urine repeats, better to consult your doctor once and get evaluated.
And if there was accidental insertion of spermatozoa during intercourse and if you were around the period of your ovulation at that time, there is some possibility of pregnancy.
If you miss your expected date of periods, please go for urine pregnancy test once to find out the possibility of pregnancy.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.